Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Three-dimensional parabolic equation model for low frequency sound propagation in irregular urban canyons

Abstract : A three-dimensional wide-angle parabolic equation (3DPE) is used to model low frequency sound propagation in irregular urban canyons at low computational cost. This one-way wave equation is solved using the Alternating Direction Implicit method. A finite difference scheme adapted to the geometry of the urban environment is then developed. Abrupt variations of the street width are treated as a single scattering problem using the Kirchhoff approximation. Numerical results are compared with experimental data obtained on a scale model of a street. Comparisons show the ability of the 3DPE model to provide reliable transmitted fields even for large irregularities.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-lemans.archives-ouvertes.fr/hal-02406129
Contributeur : Simon Félix <>
Soumis le : jeudi 12 décembre 2019 - 08:44:00
Dernière modification le : mardi 11 mai 2021 - 12:44:05

Identifiants

Collections

Citation

Jean-Baptiste Doc, Bertrand Lihoreau, Simon Félix, Cédric Faure, Guillaume Dubois. Three-dimensional parabolic equation model for low frequency sound propagation in irregular urban canyons. Journal of the Acoustical Society of America, Acoustical Society of America, 2015, 137 (1), pp.310-320. ⟨10.1121/1.4904700⟩. ⟨hal-02406129⟩

Partager

Métriques

Consultations de la notice

126